Note on solution regularity of the generalized magnetohydrodynamic equations with partial dissipation
MetadataShow full item record
In this brief note we study the n-dimensional magnetohydrodynamic equations with hyper-viscosity and zero resistivity. We prove global regularity of solutions when the hyper-viscosity is sufficiently strong.
Tran , C V , Yu , X & Zhai , Z 2013 , ' Note on solution regularity of the generalized magnetohydrodynamic equations with partial dissipation ' Nonlinear Analysis: Theory, Methods and Applications , vol. 85 , pp. 43-51 . DOI: 10.1016/j.na.2013.02.019
Nonlinear Analysis: Theory, Methods and Applications
This is the author's version of this article published in Nonlinear Analysis. The published version Copyright © 2013 Elsevier Ltd is available from http://www.sciencedirect.com
Items in the St Andrews Research Repository are protected by copyright, with all rights reserved, unless otherwise indicated.